# SDR SWAA2024082212167

- Difficulty date: July 13, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 58,476 hours, 32,100 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP BS 277 AND STRINGER 10R AT PASSENGER CABIN.  REPLACED TIE CLIP LOCATED STA 277 AND STRINGER 10R AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 ; SRM 51-10-02 Ï¿½TEM 9 ; DWG: 141A1110 SHEET :18 REV: -; AND DWG: 141A8380 SHEET: 21 REV: -.
